# SDR DALA2015021601262

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK Y765 BETWEEN FRAMES 47 - 64 .  FOUND TO BE OUT OF LIMITS IAW JC NR 2500-2032.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND 53-41-15, FIG 202.
